# SDR GTIA1000046

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 18,941 hours, 9,064 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Binding
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT 40KTS GATE RETURN DUE TO RUDDER BINDING,
